SciELO - Scientific Electronic Library Online

 
vol.50 número1Simultaneous approximation by a new sequence of Szãsz-beta type operatorsThe subvariety of Q-Heyting algebras generated by chains índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Artigo

Indicadores

  • Não possue artigos citadosCitado por SciELO

Links relacionados

  • Em processo de indexaçãoCitado por Google
  • Não possue artigos similaresSimilares em SciELO
  • Em processo de indexaçãoSimilares em Google

Bookmark


Revista de la Unión Matemática Argentina

versão impressa ISSN 0041-6932

Resumo

CELANI, Sergio Arturo. Amalgamation Property in Quasi-Modal algebras. Rev. Unión Mat. Argent. [online]. 2009, vol.50, n.1, pp. 41-46. ISSN 0041-6932.

In this paper we will give suitable notions of Amalgamation and Super-amalgamation properties for the class of quasi-modal algebras introduced by the author in his paper Quasi-Modal algebras.

Palavras-chave : Boolean algebras; Quasi-modal algebras; Amalgamation and Super-amalgamation properties.

        · texto em Inglês     · pdf em Inglês